Uniform denominators in Hilbert's Seventeenth Problem.
Mathematische Zeitschrift, Tome 220 (1995) no. 1, pp. 75-98
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Hilbert's 17th problem, real positive definite forms, sum of squares of rational functions, rational functions
@article{MZ_1995__220_1_174799,
author = {Bruce Reznick},
title = {Uniform denominators in {Hilbert's} {Seventeenth} {Problem.}},
journal = {Mathematische Zeitschrift},
pages = {75--98},
year = {1995},
volume = {220},
number = {1},
zbl = {0828.12002},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__220_1_174799/}
}
Bruce Reznick. Uniform denominators in Hilbert's Seventeenth Problem.. Mathematische Zeitschrift, Tome 220 (1995) no. 1, pp. 75-98. http://geodesic.mathdoc.fr/item/MZ_1995__220_1_174799/